Some notes on the greedy basis for Banach spaces under $\varepsilon$-isometry

Document Type : Research Paper


1 Departement of Mathematics, Faculty of Science, Ondokuz Mayis University, Turkiye

2 Department of Primary School Teacher Education, School of Islamic Studies Ma'had Aly Al-Hikam Malang, Indonesia


In this paper, we discuss some conditions of a greedy basis for Banach space $X$ under a standard $\varepsilon$-isometry mapping. We show that if $X$ and $Y$ are Banach spaces, $\left(x_n\right)$ is a greedy basis for $X$, and $f:X\to Y$ is a standard $\varepsilon$-isometry, then $\left(f\left(x_n\right)\right)$ is a greedy basis for a subspace of $Y$. As a result, if $f$ is a surjective standard $\varepsilon$-isometry, then $\left(f\left(x_n\right)\right)$ is a greedy basis for $Y$. We also show that ${span\left\{\left(f\left(x_n\right)\right)\right\}}^*$ is isomorphic with $\mathrm{\Psi }\subset Y^*$ where $\mathrm{\Psi }$ is defined as
    \mathrm{\Psi }\mathrm{:=}\overline{span}\left\{{\psi }_n:\ {\psi }_n\in Y^*\ and\ \left|\left\langle x^*_n,x\right\rangle -\left\langle {\psi }_n,f\left(x\right)\right\rangle \right|<3\varepsilon a\right\}
 where $\left\|{\psi }_n\right\|=a=\left\|x^*_n\right\|$.


Volume 14, Issue 1
January 2023
Pages 1881-1889
  • Receive Date: 12 October 2022
  • Revise Date: 23 November 2022
  • Accept Date: 26 November 2022